# SDR UIEA2019010400019

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,876 hours, 20,110 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Filter
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT DECK TEMP EICAS MSG IN FLT( CLEANED CKPT TEMP SENSOR FILTER, HAVE FULL CTL OF TEMP ADJ. BIT TEMP CTRL PER FIM 21-61 F/T914  RAN PACKS ON GRND CHKS GOOD PER AMM 21-61-01   ).
